# SDR C2XA01IA179

- Difficulty date: March 23, 2001
- Submitted: March 25, 2001
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120ER
- Aircraft serial: 120171
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: 12036136001
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILE- ON POSTFLIGHT INSPECTION THE CREW FOUND THE LEFT OUTBOARD MAIN GEAR DOOR AFT HINGE BROKEN.  MAINTENANCE REMOVED THE LEFT OUTBOARD AFT MAIN LANDING GEAR DOOR, AND THE AIRCRAFT WAS FERRIED FROM ILE TO IAH.  IAH MAINTENANCE REPLACED THE AFT HINGE FITTING ON THE LEFT HAND AFT OUTBOARD MAIN LANDING GEAR DOOR AND INSTALLED THE DOOR ON THE AIRCRAFT.  OPS CHECK/GEAR SWINGS, CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
